# SDR YENA2022031600235

- Difficulty date: March 1, 2022
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N516JB
- Make and model: Airbus A320-232
- Aircraft serial: 1302
- Aircraft time: 78,867 hours, 29,242 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION TRAILING EDGE LOCATED LOWER SKIN RIB10 TO RIB11 ON RH WING (CPCP RELATED 572178-01); PERFORMED PERMANENT REPAIR LOC. ON TRAILING EDGE LOWER SKIN RIB10 TO RIB11 ON RH WING IAW  EA#57-0038-22 AND RDAF 80109415/159/2022#A AND EC A22-132-01. THIS REPAIR IS CATEGORY B AND  REQUIRED INSPECTION ON TOP SKIN UPPER SURFACE BETWEEN RIBS 10-11; UNDER THE REPAIR PLATE AT THE  REAR SPAR ATTACHMENTS, FORWARD OF THE REPAIR PLATE, AND AT 3 ROWS OF ATTACHMENTS INBOARD AND  OUTBOARD OF THE REPAIR PLATE THRESHOLD AT 21700 FC,43400 FH, INTERVALS AT 10000 FC,20000 FH,  METHOD OF INSPECTION IS DET(EXTERNAL) AND SDI, AND REQUIRED INSPECTION ON REAR SPAR TOP FLANGE  BETWEEN RIB 9 -12 AT THE OVERSIZED FASTENERS ASSOCIATED WITH THE REPAIR PLATE THRESHOLD AT 33100 FC
 ,66200 FH, INTERVALS AT (TBD),METHOD OF INSPECTION IS (TBD) TOOL USED: CALIPER PN:500-197-30  SN: A21142022 CAL DUE: OCT/02/2022, EDDY CURRENT EQUIPMENT PN NORTEC 600D SN 210136503 DUE DATE  MAR-05-2022, ULTRASONIC THICKNESS GAGE P/N:45MG, S/N: 130060401, DUE DATE: APR22-2022. ALL WORK ACCOMPLISHED ON AEROMAN NR2022-48202 AND JB NR-00069
